CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Branching processes with deteriorating random environments

Peter Jagers (Institutionen för matematisk statistik) ; Zhunwei Lu
Journal of Applied Probability (0021-9002). Vol. 39 (2002), p. 395-401.
[Artikel, refereegranskad vetenskaplig]

We introduce Galton-Watson style branching processes in random environments which are deteriorating rather than stationary or independent. Some primary results on process growth and extinction probability are shown. Two simple examples are given.

Nyckelord: branching process, varying environment

Denna post skapades 2008-11-10. Senast ändrad 2014-12-09.
CPL Pubid: 77548


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematisk statistik (2002-2004)


Matematisk statistik

Chalmers infrastruktur